Im Mark, 31 years old and having skin allergy or infectin or rashes on my inguinal area and on my bum area.... been using dermatoligical ointment like Dermatosine,Diprosin, and Elocon, its been like 2 months now and still have it, and it goes spreading from inner part to outer part of the said area, its ichy and red in appearance. Diprosin heals for a day and if i stop it it will back again from ichyness and redness.... looking forward for your answer regarding this matter. Thank you and God bless....More Power
It can be due to fungal infection or eczema. Fungal infections mostly present as moist, red itchy rash but when it becomes chronic then it presents as dry , flaking skin rash. However the other possibility is of eczema skin or psoriasis skin. I suggest you to get an evaluation done from a dermatologist. Steroids prescribed in eczema can worsen the symptoms if it is a fungal infection.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.